# SDR DALA2025122309349

- Difficulty date: December 22, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N102DN
- Make and model: Airbus A321-211
- Aircraft serial: 9485
- Aircraft time: 18,916 hours, 7,975 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 1002, CORROSION LOWER SILL RH SIDE LOCATED HOLES AT FR 68 AT AFT GALLEY AREA. CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR (ANGLE AND FILLERS) LOC. AT LEVEL FR68RH AT AFT GALLEY ARE AS PER A321 SRM 53-41-14-300-001.
